MathSciNet Relay Station
MathSciNet bibliographic data
MR797270 45N05 (47H15)
Baras, Pierre; Pierre, Michel Critère d'existence de solutions positives pour des équations semi-linéaires non monotones. (French) [Criteria for the existence of positive solutions of nonmonotonic semilinear equations] Ann. Inst. H. Poincaré Anal. Non Linéaire 2 (1985), no. 3, 185–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement